MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5810
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Codes Bradycardia (1751); Fatigue (1849)
Date of Event 12/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in clinic for follow up.Upon review, premature battery depletion was suspected based off a previous longevity estimate.The patient has an underlying brady rhythm.No intervention was reported.
 
Additional Manufacturer Narrative
The previously reported device manufacture date of jan 11, 2010 was incorrect.The correct information is jan 12, 2010.
 
Event or Problem Description
New information received noted the patient presented for a pacemaker explant and replacement procedure.The day of the procedure, the device was unable to be interrogated.Complete battery depletion was suspected.The patient experienced bradycardia and reported feeling fatigued for the weeks prior.The device was explanted and replaced on (b)(6) 2019.The patient was stable throughout.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8171735
Report Number2017865-2018-19046
Device Sequence Number13804562
Product Code LWP
UDI-Device Identifier05414734009546
UDI-Public05414734009546
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model Number5810
Device Lot Number2931372
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;